liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On the stability of Sobolev spaces with zero boundary values
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linkoping Univ, Dept Math, SE-58183 Linkoping, Sweden Univ Jyvaskyla, Dept Math, FIN-40351 Jyvaskyla, Finland.
1999 (English)In: Mathematica Scandinavica, ISSN 0025-5521, Vol. 85, no 2, 245-258 p.Article in journal (Refereed) Published
Abstract [en]

In this note we characterize the open sets Omega for which W-1.p (Omega) boolean AND (q>p)boolean AND W-0(1,q) (Omega) = W-0(1.p) (Omega). We apply our result to establish the stability of the first eigenvalues of the p-laplacians with varying p.

Place, publisher, year, edition, pages
1999. Vol. 85, no 2, 245-258 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-49859OAI: diva2:270755
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-14

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hedberg, Lars Inge
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Mathematica Scandinavica
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 16 hits
ReferencesLink to record
Permanent link

Direct link